# SDR CA120104002

- Difficulty date: December 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,002 hours
- Engine: Lyc O540F1B5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14912HTH
- Condition: Cracked
- Location: Engine
- Part time: 197 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT WOULD NOT START.  STARTER FOUND CRACKED.  STARTER REPLACED.
